# SDR CA160119027

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 9,546 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE FAILURE. PASSING 12,300 FT, ON CLIMB AFTER DEPARTING CREW, HEARD A LOUD NOISE, FOLLOWED BY A VIBRATION IN THE NR 1 ENGINE, LT ENGINE VIB CAS MESSAGE. ENGINE WAS BROUGHT BACK TO IDLE, CAS MESSAGE EXTINGUISHED AND ACFT DEVERTED. LANDING WAS UNEVENTFUL.  ON INITIAL INSPECTION AFTER LANDING, SIGNIFICANT DAMAGE WAS FOUND ON 4TH STAGE LPT BLADES.  ENGINE REPLACED AND ACFT RETURNED TO SERVICE.
